# SDR DHL97740004

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010261
- Condition: Dirty
- Location: Nr 4 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 9500 FEET  AND 240 KTS, AMBER LIGHT CAME ON F/O PANEL AND LED LAMP NR 4 AMBER LIGHT  ON S/O PANEL ILLUMINATED.  ALTERNATE PROCEDURE WAS COMPLETED AND RETURNED TO LAX.  CLEANED SWITCH AND OPS CHECKS GOOD.
